# SDR USAA2009013090231

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 39,831 hours, 15,794 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 113
- Condition: Low Pressure
- Location: R1 Door
- Part time: 26,835 hours, 10,834 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 306 CLT-LAS - EMERGENCY EQUIPMENT - R-1 ENTRANCE DOOR ASSIST BOTTLE CHARGE LOW.  MAINTENANCE SERVICED R-1 DOOR ASSIST BOTTLE.
